du.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hglm: A package for fitting hierarchical generalized linear models
Dalarna University, School of Technology and Business Studies, Statistics.ORCID iD: 0000-0002-1057-5401
Dalarna University, School of Technology and Business Studies, Statistics.ORCID iD: 0000-0003-4390-1979
Dalarna University, School of Technology and Business Studies, Statistics.ORCID iD: 0000-0002-3183-3756
2010 (English)In: The R Journal, ISSN 2073-4859, Vol. 2, no 2, 20-28 p.Article in journal (Refereed) Published
Abstract [en]

We present the hglm package for fitting hierarchical generalized linear models. It can be used for linear mixed models and generalized linear mixed models with random effects for a variety of links and a variety of distributions for both the outcomes and the random effects. Fixed effects can also be fitted in the dispersion part of the model.

Place, publisher, year, edition, pages
2010. Vol. 2, no 2, 20-28 p.
National Category
Probability Theory and Statistics
Research subject
Komplexa system - mikrodataanalys, Statistisk modellering är grunden till en ökad förståelse inom genetik!
Identifiers
URN: urn:nbn:se:du-4885ISI: 000208590000004OAI: oai:dalea.du.se:4885DiVA: diva2:520218
Note

Open access

Available from: 2010-08-13 Created: 2010-08-13 Last updated: 2015-10-05Bibliographically approved

Open Access in DiVA

fulltext(387 kB)111 downloads
File information
File name FULLTEXT01.pdfFile size 387 kBChecksum SHA-512
813065f025ecbfee319f40d310e7ccf1cc8967645a2b6fd9949ea5597ba12df6e03891ce9b0ec8e92bde70a91f3af79636a377a485308a41d055c36f3ddcf059
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Rönnegård, LarsShen, XiaAlam, Moudud
By organisation
Statistics
In the same journal
The R Journal
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 111 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1135 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf